MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD COR GX INSTRUMENT; INSTRUMENTATION FOR CLINICAL MULTIPLEX TEST SYSTEMS

BECTON, DICKINSON & CO. (SPARKS) BD COR GX INSTRUMENT; INSTRUMENTATION FOR CLINICAL MULTIPLEX TEST SYSTEMS
Catalog Number 443990
Medical Device Problem Codes False Negative Result (1225); No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the bd cor gx instrument, "results don't match" on a clinical sample.Hpv-16 was detected with other targets "indeterminate" and "undetectable." a confirmation test was then performed and hpv-51 was also detected.There was no report of patient impact.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore, this is not considered to be a reportable malfunction.
 
Event or Problem Description

Brand Name
BD COR GX INSTRUMENT
Common Device Name
INSTRUMENTATION FOR CLINICAL MULTIPLEX TEST SYSTEMS
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22815366
Report Number1119779-2025-03408
Device Sequence Number5714972
Product Code MAQ
UDI-Device Identifier00382904439903
UDI-Public(01)00382904439903
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P160037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number443990
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown